Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Breeezzyy6

Face got worse after BC and prescription face wash- help pls :)

Recommended Posts

Hi everyone!! 
So a few months ago I posted that I was having a spinal fusion and wouldn't be able to wash my face for a little bit and someone on here suggested these glycolic face wipes, which ended up working miracles on my skin and made it SO CLEAR.  So I used the wipes from January-about two week ago. But at the end of March I went back on my birth control (I had to stop it for my surgery) and the whole month of April my skin started to get bad again along my jaw line, which was never a problem for me before. I went to the dermatologist and he gave me a sodium sulfacetamide sulfur face wash to use. I started using that instead of my glycolic wipes and my skin has gotten any better and just stayed the Same/if not worse. I'm not sure if this is all happening because of my birth control or if the sodium sulfacetamide sulfur wash isn't helping?

Im on minastrin 24 fe for my birth control... I've read mixed reviews but if anyone has any suggestions for what I should do or not do, please help!! 

THANK YOU! 

Link to comment
Share on other sites

Hi it sounds like the wash might be Irritating you, you should stick to the wipes if they have helped you before :)

It also sounds like the birth control could be the culprit! Jaw line is a very common place to break out from from hormonal fluctuations. You could swap your pill for a different one that has a less androgenic progesterone in it( if you Google it ypu will find some articles and lists) or... go back to the wipes and try to ride it out? If you've been on this pill happily before and liked it it might eventually go back to normal. I can't help any more than that sorry :( maybe you can speak to your doctor and tell them you're suspecting the pill might be behind these break outs?

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×